It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi JufyJuice

And welcome to the Board. I believe the way to get off of Ativan is to switch over to an equivlent dose of Valium, and from there you will begin a very slow taper downward. Of course consult with your Doctor before you do anything, like how you already tried to taper straight off the Ativan. I believe a move like that can very easily send you into seizures. I am waiting for a friend to come on the Board, and she has sucessfully stopped taking Ativan after using it for so many years. I will definately ask her to get in touch with you and she should be able to help you...

until then, maybe others wil also offer you help and advise...

Take Care, JufyJuice

Kinda-unwell





All times are GMT -7. The time now is 03:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!